# SDR UIEA2022091700990

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 69B1095711
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1000 FRONT SPAR SHEAR TIE AT LBL 11.33 STAND OFF AREA FOUND CRACK APPROX 1.5"( STA 1000 LBL 11.33 FRONT SPAR SHEAR TIE P/N: 69B10957-11 REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02 AND DWG 111U0901 SHEET 2 )
